# SDR REXA2019040600479

- Difficulty date: April 6, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRLEAD SUPPORT INTERCOSTAL INBD ATTACH CLIP CRACKED AT FS 484 RBL 27.  REMOVED/REPLACED ATTACH CLIP IAW BOMBARDIER REO 601R-53-41-059 REV B AAR SM 33
